# SDR N6WA20090403

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 9,473 hours, 6,713 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE FAULT MESSAGE.  DEFERERRED LDG GEAR RETRACTION SYS IAW MEL 32-30-01-2 CAT A DMI 4659 AUTHORIZED BY MX CONTROL STEVE CRAIG.  PINS INSTALLED FOR FERRY FLIGHT.
